CSpace

Browse/Search Results:  1-10 of 42 Help

Selected(0)Clear Items/Page:    Sort:
A substructuring preconditioner with vertex-related interface solvers for elliptic-type equations in three dimensions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2019, 卷号: 45, 期号: 3, 页码: 1129-1161
Authors:  Hu, Qiya;  Hu, Shaoliang
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Domain decomposition  Substructuring preconditioner  Linear elasticity problems  Maxwell's equations  PCG iteration  Convergence rate  
A plane wave method combined with local spectral elements for nonhomogeneous Helmholtz equation and time-harmonic Maxwell equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2018, 卷号: 44, 期号: 1, 页码: 245-275
Authors:  Hu, Qiya;  Yuan, Long
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Helmholtz equation  Time-harmonic Maxwell equations  Nonhomogeneous  Local spectral element  Plane wave basis functions  Error estimates  
A plane wave method combined with local spectral elements for nonhomogeneous Helmholtz equation and time-harmonic Maxwell equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2018, 卷号: 44, 期号: 1, 页码: 245
Authors:  Hu, Qiya;  Yuan, Long
Favorite  |  View/Download:0/0  |  Submit date:2019/12/31
Extrapolation and superconvergence of the Steklov eigenvalue problem 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2010, 卷号: 33, 期号: 1, 页码: 25-44
Authors:  Li, Mingxia;  Lin, Qun;  Zhang, Shuhua
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The Steklov eigenvalue problem  Graded meshes  Richardson extrapolation  Superconvergence  A posteriori error estimators  
Refinement equations and spline functions 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2010, 卷号: 32, 期号: 1, 页码: 1-23
Authors:  Dubickas, Arturas;  Xu, Zhiqiang
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Refinement equation  Multivariate spline  Fourier transform  Distribution modulo 1  
Superconvergence analysis of the nonconforming quadrilateral linear-constant scheme for Stokes equations 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 4, 页码: 375-392
Authors:  Liu, Huipo;  Yan, Ningning
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
stokes equations  nonconforming finite element  superconvergence  
Extrapolation of the Nedelec element for the Maxwell equations by the mixed finite element method 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 2, 页码: 135-145
Authors:  Xie, Hehu
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Maxwell equations  mixed finite element methods  Nedelec elements  interpolation postprocessing  extrapolation  
Adaptive finite element methods for the identification of distributed parameters in elliptic equation 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 29, 期号: 1, 页码: 27-53
Authors:  Feng, Tao;  Yan, Ningning;  Liu, Wenbin
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
parameter identification  finite element approximation  adaptive finite element methods  least-squares  Gauss-Newton  
A non-overlapping domain decomposition for low-frequency time-harmonic Maxwell's equations in unbounded domains 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 28, 期号: 4, 页码: 355-382
Authors:  Liu, Yang;  Hu, Qiya;  Yu, Dehao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Maxwell's equations  Unbounded domains  Domain decomposition  Boundary integral  Nedelec finite elements  D-N alternation  
On translation invariant operators which preserve the B-spline recurrence 期刊论文
ADVANCES IN COMPUTATIONAL MATHEMATICS, 2008, 卷号: 28, 期号: 2, 页码: 157-169
Authors:  Micchelli, Charles A.;  Xu, Yuesheng;  Zhang, Haizhang
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
multivariate B-spline recurrence  cube splines  translation invariant operators  homogeneous distributions